RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 75, Issue 3, Pages 372–383 (Mi mz41)  

This article is cited in 3 scientific papers (total in 3 papers)

Application of Interpolational Methods to the Study of Properties of Functions of Several Variables

E. D. Nursultanov

Kazakhstan Branch of Lomonosov Moscow State University

Abstract: In this paper, interpolation theorems for spaces of functions of several variables are used to generalize and refine Hörmander's theorem on the multipliers of the Fourier transform from $L_p$ to $L_q$ and the Hardy–Littlewood–Paley inequality for a class of multiple Fourier series in the multidimensional case.

DOI: https://doi.org/10.4213/mzm41

Full text: PDF file (260 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 75:3, 341–351

Bibliographic databases:

UDC: 517.51
Received: 18.11.1998

Citation: E. D. Nursultanov, “Application of Interpolational Methods to the Study of Properties of Functions of Several Variables”, Mat. Zametki, 75:3 (2004), 372–383; Math. Notes, 75:3 (2004), 341–351

Citation in format AMSBIB
\Bibitem{Nur04}
\by E.~D.~Nursultanov
\paper Application of Interpolational Methods to the Study of Properties of Functions of Several Variables
\jour Mat. Zametki
\yr 2004
\vol 75
\issue 3
\pages 372--383
\mathnet{http://mi.mathnet.ru/mz41}
\crossref{https://doi.org/10.4213/mzm41}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2068800}
\zmath{https://zbmath.org/?q=an:1067.42007}
\elib{http://elibrary.ru/item.asp?id=13857873}
\transl
\jour Math. Notes
\yr 2004
\vol 75
\issue 3
\pages 341--351
\crossref{https://doi.org/10.1023/B:MATN.0000023313.03814.2d}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000221289900005}


Linking options:
  • http://mi.mathnet.ru/eng/mz41
  • https://doi.org/10.4213/mzm41
  • http://mi.mathnet.ru/eng/mz/v75/i3/p372

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kussainova L. Ospanova A., “Interpolation Theorems For Weighted Sobolev Spaces”, World Congress on Engineering, Wce 2015, Vol i, Lecture Notes in Engineering and Computer Science, ed. Ao S. Gelman L. Hukins D. Hunter A. Korsunsky A., Int Assoc Engineers-Iaeng, 2015, 25–28  isi
    2. G. K. Mussabayeva, N. T. Tleukhanova, “Bochkarev inequality for the Fourier transform of functions in the Lorentz spaces $L_{2,r}(\mathbb{R})$”, Eurasian Math. J., 6:1 (2015), 76–84  mathnet
    3. Ydyrys A., Sarybekova L., Tleukhanova N., “The multipliers of multiple trigonometric Fourier series”, Open Eng., 6:1 (2016), 367–371  crossref  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:326
    Full text:103
    References:62
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019